# SDR ASMF202110006

- Difficulty date: August 2, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 30,178 hours, 3,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL LIGHTNING STRIKES ON FWD CARGO DOOR AND FUSELAGE SKIN. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311A-A, DETECTING SEVERAL LIGHTNING STRIKES ON FWD CARGO DOOR OUTER SKIN; ON FASTENER HEAD AT STA 345 AND S-24R; ON FASTENER HEAD AT STA 492 AND S-23R; ON FASTENER HEAD STA 1771 AND BETWEEN S-21R AND S-23R; ON RIGHT WING AFT POSITION LIGHT DAMAGED; ON HORIZONTAL STABILIZER AND ELEVATOR; ON FUSELAGE, VERTICAL STABILIZER AND RUDDER SKIN; ON FUSELAGE STA 332, BETWEEN STRINGERS 31 LH AND 32 LH; ON HEAD FASTENER AT FUSELAGE STA 369 BETWEEN STRINGERS 30 LH AND 31 LH. THE WO´S 7683794, 7683796, 7683799, 7683802, 7683820, 7683824, 7683825, 7683827, 7683843, 7683845, 7683848 AND 7683849 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; ULTRASONIC INSPECTIONS AROUND FASTENERS HEAD WERE PERFORMED IAW B787 NDTM PART 4, 51-00-06; DETAIL VISUAL INSPECTIONS TO FASTENERS HEAD WERE PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0325-02B; TEMPORARY SEALED WERE ACCOMPLISHED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0325-04B; A REAR RIGHT WING LIGHT WAS REPLACED IAW AMM DMC-B787-A-33-43-02-01A-520A-A/720A-A; DAMAGES WERE REMOVED IAW SRM B787-A-51-23-03-00A-010A-A, PARAGRAPH 3.I, SRM B787-A-53-10-01-02A-661A-A, TABLE 1; DAMAGES WERE SEALED IAW SRM B787-A-53-10-01-02A-661A-A PARAGRAPH 2.E(2)B, ALL CORRECT
